MathSciNet Relay Station
MathSciNet bibliographic data
MR2471917 11N64 (11K60 11N36)
Alkan, Emre; Ford, Kevin; Zaharescu, Alexandru Diophantine approximation with arithmetic functions. I. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2263–2275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement